Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 187053, 9 pages
http://dx.doi.org/10.1155/2015/187053
Research Article

Bayesian-OverDBC: A Bayesian Density-Based Approach for Modeling Overlapping Clusters

1Department of Computer Engineering, Golpayegan University of Technology, Isfahan 87717-65651, Iran
2Department of Software Engineering, Faculty of Computer Engineering, University of Isfahan, Isfahan 81746-73441, Iran
3Department of Bio-Medical Engineering, University of Isfahan, Isfahan 81746-73441, Iran

Received 18 March 2015; Revised 14 June 2015; Accepted 21 October 2015

Academic Editor: Huaguang Zhang

Copyright © 2015 Mansooreh Mirzaie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mansooreh Mirzaie, Ahmad Barani, Naser Nematbakkhsh, and Majid Mohammad-Beigi, “Bayesian-OverDBC: A Bayesian Density-Based Approach for Modeling Overlapping Clusters,” Mathematical Problems in Engineering, vol. 2015, Article ID 187053, 9 pages, 2015. https://doi.org/10.1155/2015/187053.